# SDR VNAA202408080003

- Difficulty date: July 1, 2023
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL BTW FS1000 AND FS1047 STGR 17 AT SURROUND STRUCTURE OF THE AFT BAGGAGE-BAY DOOR CUT OUT WAS REMOVED AND LOWER SILL WAS EVALUATED WITHIN LIMITS PER CRJ900 SRM 53-61-23-201-001-A01
